Skip to Main content Skip to Navigation
Journal articles

Large Time Behavior of Periodic Viscosity Solutions for Uniformly Parabolic Integro-Differential Equations

Abstract : In this paper, we study the large time behavior of solutions of a class of parabolic fully nonlinear integro-differential equations in a periodic setting. In order to do so, we first solve the ergodic problem}(or cell problem), i.e. we construct solutions of the form $\lambda t + v(x)$. We then prove that solutions of the Cauchy problem look like those specific solutions as time goes to infinity. We face two key difficulties to carry out this classical program: (i) the fact that we handle the case of ''mixed operators'' for which the required ellipticity comes from a combination of the properties of the local and nonlocal terms and (ii) the treatment of the superlinear case (in the gradient variable). Lipschitz estimates previously proved by the authors (2012) and Strong Maximum principles proved by the third author (2012) play a crucial role in the analysis.
Complete list of metadatas

Cited literature [40 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00743751
Contributor : Adina Ciomaga <>
Submitted on : Friday, October 19, 2012 - 10:24:51 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM
Document(s) archivé(s) le : Sunday, January 20, 2013 - 3:40:30 AM

Files

bcci-ltb-submitted.pdf
Files produced by the author(s)

Identifiers

Citation

Guy Barles, Emmanuel Chasseigne, Adina Ciomaga, Cyril Imbert. Large Time Behavior of Periodic Viscosity Solutions for Uniformly Parabolic Integro-Differential Equations. Calc. Var. Partial Differential Equations, 2014, 50 (1-2), pp.283-304. ⟨10.1007/s00526-013-0636-2⟩. ⟨hal-00743751⟩

Share

Metrics

Record views

840

Files downloads

939